# SDR SWAA2025021495018

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,666 hours, 34,866 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG CENTER DOOR CRACKED NEAR FWD LOWER ATTACH FITTING.<[01] OK TO CONTINUE ON CDL 32-10-3.  AUTH: 236908
